EconPapers    
Economics at your fingertips  
 

A simplified axiomatic approach to ambiguity aversion

William Neilson

Journal of Risk and Uncertainty, 2010, vol. 41, issue 2, 113-124

Keywords: Ambiguity; Savage axioms; Anscombe–Aumann framework; Independence axiom; Ellsberg paradox; D81 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (60)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11166-010-9099-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jrisku:v:41:y:2010:i:2:p:113-124

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11166/PS2

DOI: 10.1007/s11166-010-9099-4

Access Statistics for this article

Journal of Risk and Uncertainty is currently edited by W. Kip Viscusi

More articles in Journal of Risk and Uncertainty from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:jrisku:v:41:y:2010:i:2:p:113-124